# SDR UPS501933

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALKAROUND, MAINTENANCE REPORTED CRACK IN LOWER SIDE WITH 1 EACH POPPED FASTENER HEAD (RIVET).  CRACK IS OPEN WITH VISIBLE CORROSION.
